# SDR DL72K990770

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN BETWEEN OVERWING EXITS INOP.  REPLACED LIGHT ASSY.
